# SDR IPXA11M69263

- Difficulty date: September 2, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 42,608 hours, 8,533 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Part number: AAA7088U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER ACCESSORY COMPT LONGERON 51R END FITTING IS CRACKED BETWEEN FS 6-73.5 AND 6-90.  REMOVED END FITTING ON LONGERON 51R BETWEEN 6-73.5 AND 6-90. PROCURED AND PREPPED NEW END FITTING AND INSTALLED REF SRM 51-33-01, PG 30.
